# SDR AALA202001289004

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 9,898 hours, 3,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: GATE AGENT HAD DIFFICULTY OPENING L1 DOOR.  STATED HANDLE DID NOT EXTEND FULLY BEFORE SHE  COULD TURN IT. PERFORMED TROUBLESHOOTING PER FIM 52-10-00-810. CLEANED AND LUBRICATED EXTERIOR HANDLE AND DOOR IAW AMM 12-25-11.
